# SDR SWAA2024091737931

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N8740A
- Make and model: Boeing 737-8
- Aircraft serial: 61860
- Aircraft time: 10,939 hours, 5,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE AFT SERVICE DOOR EMERGENCY LIGHT INOP<[01] REPLACED BULB IRT AMM 33-51-04 OPS CHECK OK.
